Advertisement

Annals of Global Analysis and Geometry

, Volume 3, Issue 2, pp 233–264 | Cite as

The generalized sine-Gordon equation and its 1-soliton solutions

  • Hubert Gollek
Article

Keywords

Group Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aminov, Yu. A., On immersions of the n-dimensional Lobachevski space into the (2n-1)-dimensional Euclidean space, Dokl. Ak. Nauk SSSR 236(3), 1977Google Scholar
  2. [2]
    Aminov, Yu. A., Isometric immersions of regions of the n-dimensional Lobachevski space into the (2n-1)-dimensional Euclidean space, Mat. Sbornik, vol. 111(153) N° 3, 1980Google Scholar
  3. [3]
    Aminov, Yu. A., A multidimensional analog of the sine- Gordon equation and the motion of a rigid body, Dokl. Ak. Nauk SSSR, 264(5), 1982Google Scholar
  4. [4]
    Helgason, S., Differential geometry and symmetric spaces, Acad. Press New York and London, 1962Google Scholar
  5. [5]
    Moore, J. D., Isometric immersions of space forms into space forms, Pac. J. Math., 40 (1972)Google Scholar
  6. [6]
    Postnikov, M. M., Lectures on geometry, Semester V, Moskva 1982 (in russian)Google Scholar
  7. [7]
    Tenenblat, K. and Terng, Ch. L., Bäcklund's theorem for n-dimensional submanifolds of R2n−1, Ann. of Math. 111 (1980)Google Scholar
  8. [8]
    Terng, Ch. L., A higher dimensional generalization of the “sine-Gordon” equation and its soliton theory. Ann. of Math. 111 (1980)Google Scholar

Copyright information

© VEB Deutscher Verlag der Wissenshaften 1985

Authors and Affiliations

  • Hubert Gollek
    • 1
  1. 1.Sektion Mathematik, Bereich GeometrieHumboldt-Universität zu BerlinBerlin

Personalised recommendations